# SDR CALA2024031500733

- Difficulty date: March 7, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 120,529 hours, 18,732 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102U451
- Condition: Corroded
- Location: Bs 1285 S39l/R
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO HAS CORROSION AT SHEAR TIE BL-0 IN-BETWEEN S-39R AND S-39L STA 1285,   REMOVED AND INSTALLED NEW SHEAR TIE BETWEEN STR 39R AND 39L AND BS 1285 IAW B767 SRM 51-40-02 PARA 4.  WORK COMPLETED AND IAW DWG 146T121 0 SHT 2.
